| Model Number |
01.26.2850MHC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 april 2023.Lot 103050: (b)(4) items manufactured and released on 29-oct-2010.Expiration date: 2015-09-30.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 12 years 5 months after the primary, the patient came in reporting pain and the surgeon suspected iliopsoas tendon impingement with the dm liner.The surgeon revised the head (upsized to add offset) and liner and the surgery was completed successfully.